# SDR AALA201702139035

- Difficulty date: February 3, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY INBOARD UPPER FLOORBEAM COUPLING AT -Y1162 AND FR 68. REPLACED COUPLING PER SRM 51-72-11.DRAWING D53472780.
